# SDR 2010FA0000711

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- Engine: Pwa PW120
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: S57112322200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVABLE PANEL CUTOUT FOR PANEL 521CT IS CORRODED BEYOND SRM LIMITS. (LEVEL II)
